Alert archive / Tennessee / Flash Flood Warnings in 2011
Flash Flood Warning 14, NWS Morristown, TN
NWS Morristown, TN issued this flash flood warning at Jun 20, 2011, 4:55 AM EDT for 5 counties in Tennessee. It was in force for 5 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2011, 4:55 AM EDT (08:55 UTC)
- Expired
- Jun 20, 2011, 9:45 AM EDT
- In force
- 5 hr
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Claiborne County, TN, Grainger County, TN, Hamblen County, TN, Hancock County, TN, Hawkins County, TN
The radar
The Knoxville radar (KMRX), 24 km from the middle of the area, began a volume at 08:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 5:10 AM EDT | FLASH FLOOD | 2 Ne Morristown, TN | FLOODING AT BETHESDA ROAD AND EAST AJ HIGHWAY. OFFICERS HAVE CLOSED THE ROAD. |
| Jun 20, 7:00 AM EDT | FLASH FLOOD | Russellville, TN | CREEKS FLOODED ACROSS EASTERN PORTIONS OF THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 8.9 hours before the alert went out and 299 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 18 J/kg
- Mixed-layer CIN
- -370 J/kg
- Mixed-layer LCL
- 1794 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 168 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
420 WGUS54 KMRX 200855 FFWMRX TNC025-057-063-067-073-201145- /O.NEW.KMRX.FF.W.0014.110620T0855Z-110620T1145Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE MORRISTOWN TN 455 AM EDT MON JUN 20 2011 THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A * FLASH FLOOD WARNING FOR... CLAIBORNE COUNTY IN EAST TENNESSEE... GRAINGER COUNTY IN EAST TENNESSEE... HAMBLEN COUNTY IN EAST TENNESSEE... THIS INCLUDES THE CITY OF MORRISTOWN... HANCOCK COUNTY IN EAST TENNESSEE... HAWKINS COUNTY IN EAST TENNESSEE... * UNTIL 745 AM EDT * AT 448 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED FLASH FLOODING FROM THUNDERSTORMS REPEATEDLY MOVING OVER AREAS THAT HAVE ALREADY RECEIVED HEAVY RAINFALL. ADDITIONAL HEAVY RAIN WILL CAUSE FLOODING OF CREEKS AND STREAMS. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RUSSELLVILLE...THORN HILL...AND MOORESBURG. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MORRISTOWN. && LAT...LON 3630 8300 3613 8328 3639 8354 3649 8327 $$ DGS
4 follow-up statements
009 WGUS74 KMRX 200943 FFSMRX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 543 AM EDT MON JUN 20 2011 TNC025-057-063-067-073-201145- /O.CON.KMRX.FF.W.0014.000000T0000Z-110620T1145Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CLAIBORNE TN-GRAINGER TN-HAMBLEN TN-HANCOCK TN-HAWKINS TN- 543 AM EDT MON JUN 20 2011 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 AM EDT FOR HAWKINS...HANCOCK...HAMBLEN...GRAINGER AND EASTERN CLAIBORNE COUNTIES... AT 537 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER THE WARNED AREA. RADAR ESTIMATES THAT 2 TO 3 INCHES OF RAIN HAS FALLEN IN AN AREA FROM THORN HILL TO RUSSELVILLE. ADDITIONAL THUNDERSTORMS WITH HEAVY RAIN WILL CONTINUE TO TRACK OVER THIS AREA...CAUSING FLOODING OF CREEKS AND STREAMS. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BEAN STATION...THORN HILL...AND RUSSELVILLE. CREEKS THAT ARE EXPECTED TO FLOOD INCLUDE MARSHALL CREEK AND BENT CREEK IN HAMBLEN COUNTY...AND BIG CREEK AND CEDAR SPRINGS CREEK AND GRAINGER COUNTY. IF YOU LIVE NEAR THESE CREEKS...MOVE TO HIGHER GROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. OTHER LOW LYING PLACES THAT NORMALLY FLOOD EASILY COULD BECOME DEATH TRAPS. IF YOU COME TO A FLOODED OR CLOSED ROAD...TURN AROUND! DON'T DROWN! THIS IS A LIFE THREATENING SITUATION. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MORRISTOWN. && LAT...LON 3630 8300 3613 8328 3639 8354 3649 8327 $$ DGS
567 WGUS74 KMRX 201045 FFSMRX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 645 AM EDT MON JUN 20 2011 TNC025-057-063-067-073-201145- /O.CON.KMRX.FF.W.0014.000000T0000Z-110620T1145Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CLAIBORNE TN-GRAINGER TN-HAMBLEN TN-HANCOCK TN-HAWKINS TN- 645 AM EDT MON JUN 20 2011 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 AM EDT FOR HAWKINS...HANCOCK...HAMBLEN...GRAINGER AND EASTERN CLAIBORNE COUNTIES... AT 636 AM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLOODING OF ROADS IN EASTERN HAMBLEN COUNTY. THUNDERSTORMS PRODUCING VERY HEAVY RAIN WILL CONTINUE TO TRACK OVER THE WARNED AREA. RADAR ESTIMATES THAT 3 TO 4 INCHES OF RAIN HAS FALLEN IN THE PAST FEW HOURS...AND ADDITIONAL STORMS WILL CAUSE ADDITIONAL FLOODING. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BEAN STATION...THORN HILL...RUSSELLVILLE...AND MORRISTOWN. CREEKS THAT ARE EXPECTED TO FLOOD INCLUDE MARSHALL CREEK AND BENT CREEK IN HAMBLEN COUNTY...AND BIG CREEK...JOE MILL CREEK...AND CEDAR SPRINGS CREEK AND GRAINGER COUNTY. IF YOU LIVE NEAR THESE CREEKS...MOVE TO HIGHER GROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. && LAT...LON 3630 8300 3613 8328 3639 8354 3649 8327 $$ DGS
270 WGUS54 KMRX 201117 FFWMRX TNC025-057-063-067-073-201345- /O.EXT.KMRX.FF.W.0014.000000T0000Z-110620T1345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE MORRISTOWN TN 717 AM EDT MON JUN 20 2011 THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS EXTENDED THE * FLASH FLOOD WARNING FOR... EASTERN CLAIBORNE COUNTY IN EAST TENNESSEE... GRAINGER COUNTY IN EAST TENNESSEE... HAMBLEN COUNTY IN EAST TENNESSEE... THIS INCLUDES THE CITY OF MORRISTOWN... HANCOCK COUNTY IN EAST TENNESSEE... HAWKINS COUNTY IN EAST TENNESSEE... * UNTIL 945 AM EDT * AT 712 AM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLOODING FROM VERY HEAVY RAIN OVER THE WARNED AREA. ROADS HAVE BEEN CLOSED DUE TO FLOODING...AND SEVERAL CREEKS HAVE OVERFLOWED THEIR BANKS. ADDITIONAL THUNDERSTORMS WITH HEAVY RAIN WILL CAUSE ADDITIONAL FLOODING. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BEAN STATION...MORRISTOWN...RUSSELLVILLE...AND THORN HILL. CREEKS THAT ARE EXPECTED TO FLOOD INCLUDE MARSHALL CREEK AND BENT CREEK IN HAMBLEN COUNTY...AND BIG CREEK...JOE MILL CREEK...AND CEDAR SPRINGS CREEK AND GRAINGER COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES... DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM... EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND. && LAT...LON 3630 8300 3613 8328 3639 8354 3649 8327 $$ DGS
919 WGUS74 KMRX 201218 FFSMRX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 818 AM EDT MON JUN 20 2011 TNC025-057-063-067-073-201345- /O.CON.KMRX.FF.W.0014.000000T0000Z-110620T1345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CLAIBORNE TN-GRAINGER TN-HAMBLEN TN-HANCOCK TN-HAWKINS TN- 818 AM EDT MON JUN 20 2011 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 AM EDT FOR HAWKINS...HANCOCK...HAMBLEN...GRAINGER AND EASTERN CLAIBORNE COUNTIES... AT 815 AM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLOODING FROM VERY HEAVY RAIN OVER THE WARNED AREA. ROADS HAVE BEEN CLOSED DUE TO FLOODING...AND SEVERAL CREEKS HAVE OVERFLOWED THEIR BANKS. ADDITIONAL THUNDERSTORMS WITH HEAVY RAIN WILL CAUSE ADDITIONAL FLOODING. SOME LOCATIONS IN THE WARNED AREA HAVE RECEIVED 2 TO 4 INCHES OF RAINFALL AND AN ADDITIONAL 1 TO 2 INCHES OF RAIN IS POSSIBLE THROUGH 945 AM. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BEAN STATION PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MORRISTOWN. && LAT...LON 3630 8300 3613 8328 3639 8354 3649 8327 $$ MJB
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this flash flood warning went out at Jun 20, 3:57 AM EDT, 58 minutes earlier.
Area forecast discussion, Jun 20, 3:57 AM EDT, 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MORRISTOWN TN 357 AM EDT MON JUN 20 2011 .SHORT TERM (TODAY AND TONIGHT)... A PERSISTENT NW FLOW WILL CONTINUE TO BRING MID-UPPER LEVEL IMPULSES ACROSS NORTHERN PORTIONS OF THE AREA TODAY. CONVECTION HAS BEEN BLOSSOMING OVER KY AND WILL TRACK ACROSS NE SECTIONS THIS MORNING. WILL RAISE POPS THERE TO LIKELY. A LOW-TO-MIDLEVEL RIDGE ACROSS GA/AL WILL GRADUALLY LIFT NORTHWARD TODAY...WHICH WILL SUPPRESS CONVECTION ACROSS OUR SOUTHERN SECTIONS THIS AFTERNOON. FORECAST SOUNDINGS SHOW CHA REMAINING CAPPED WHILE STORMS IN THE TYS AND TRI AREAS SHOULD BE ABLE TO TAP INTO CAPE VALUES BETWEEN 3000-4000 J/KG...SO SOME SEVERE STORMS WILL BE POSSIBLE. HEAVY RAIN WILL ACCOMPANY THE STORMS...BUT WILL LET THE FLOOD WATCH EXPIRE AS WIDESPREAD PROBLEMS ARE NOT EXPECTED. WITH THE BUILDING RIDGE THROUGH THE DAY...CONVECTION SHOULD DIMINISH IN THE EVENING AND EXIT THE AREA BY MIDNIGHT. DO NOT EXPECT OVERNIGHT CONVECTIVE DEVELOPMENT AS WE HAVE SEEN THE PAST FEW NIGHTS DUE TO THE RIDGE. .LONG TERM (TUESDAY THROUGH SUNDAY)...HIGH PRESSURE BUILDING IN BRINGING DRY WEATHER FOR TUESDAY. A FRONT MOVES INTO THE REGION ON WEDNESDAY AND LINGERS INTO FRIDAY. WILL CONTINUE WITH CHANCE POPS WITH THE HIGHEST CHANCES FOR WEDNESDAY AND WEDNESDAY NIGHT ANOTHER FRONT ENTERING THE REGION FOR THE WEEKEND. WITH STILL SOME UNCERTAINTY ON STRENGTH AND TIMING...WILL KEEP ONLY SLIGHT CHANCE POPS FOR NOW. STAYED NEAR MEX/HPC GUIDANCE NUMBERS FOR TEMPERATURES. && .PRELIMINARY POINT TEMPS/POPS... CHATTANOOGA AIRPORT, TN 96 71 95 71 89 / 10 10 10 30 50 KNOXVILLE MCGHEE TYSON AIRPORT, TN 92 70 93 70 88 / 30 10 10 20 50 OAK RIDGE, TN 92 70 93 70 88 / 30 10 10 30 50 TRI CITIES AIRPORT, TN 85 63 92 66 87 / 60 20 10 20 50 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...NONE. VA...NONE. && DGS/GH
Hazardous weather outlook, Jun 19, 2:00 PM EDT, 14 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MORRISTOWN TN 200 PM EDT SUN JUN 19 2011 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-201000- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 200 PM EDT (100 PM CDT) SUN JUN 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST TENNESSEE...SOUTHWEST VIRGINIA AND EXTREME SOUTHWEST NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE SOUTHERN APPALACHIAN REGION THIS AFTERNOON...WITH ANOTHER COMPLEX FROM THE OHIO RIVER VALLEY EXPECTED TO MOVE INTO THE AREA LATER TONIGHT. WITH THESE STORMS...THERE WILL BE THE POTENTIAL FOR DAMAGING WINDS... LARGE HAIL...AND HEAVY RAINFALL. IN ADDITION...AN ISOLATED TORNADO OR TWO WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A COLD FRONT WILL APPROACH THE AREA ON WEDNESDAY...BRINGING MORE SHOWERS AND THUNDERSTORMS. SOME STORMS COULD BECOME SEVERE WEDNESDAY AFTERNOON AND EVENING...WITH THE POTENTIAL FOR DAMAGING WINDS... LARGE HAIL...AND LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND TONIGHT...AND AGAIN ON WEDNESDAY. DMG
In the hours before
Local storm report, Jun 19, 11:28 PM EDT, 5 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1128 PM EDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM TSTM WND DMG MOUNT CREST 35.67N 85.24W
06/19/2011 BLEDSOE TN LAW ENFORCEMENT
ONE TREE DOWN ON BIG SPRING GAP RD.
&&Local storm report, Jun 19, 11:32 PM EDT, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1132 PM EDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM TSTM WND DMG SPRING CITY 35.69N 84.86W
06/19/2011 RHEA TN LAW ENFORCEMENT
FEW TREE LIMBS DOWN.
&&Local storm report, Jun 19, 11:43 PM EDT, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1143 PM EDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM TSTM WND DMG MURPHY 35.09N 84.03W
06/19/2011 CHEROKEE NC LAW ENFORCEMENT
TREES AND POWER LINES DOWN COUNTY WIDE.
&&Local storm report, Jun 20, 12:09 AM EDT, 4 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1209 AM EDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 PM TSTM WND DMG BRASSTOWN 35.02N 83.91W
06/19/2011 CLAY NC LAW ENFORCEMENT
SEVERAL TREES DOWN.
&&Local storm report, Jun 20, 12:25 AM EDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
1225 AM EDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM TSTM WND DMG 1 S GREENEVILLE 36.15N 82.82W
06/19/2011 GREENE TN LAW ENFORCEMENT
A FEW TREES DOWN.
0335 PM HAIL POWELL 36.03N 84.03W
06/19/2011 E1.00 INCH KNOX TN TRAINED SPOTTER
0950 PM TSTM WND DMG SPRING CITY 35.69N 84.86W
06/19/2011 RHEA TN LAW ENFORCEMENT
FEW TREE LIMBS DOWN.
1002 PM HAIL TEN MILE 35.67N 84.67W
06/19/2011 E0.88 INCH MEIGS TN AMATEUR RADIO
1005 PM HAIL TEN MILE 35.67N 84.67W
06/19/2011 E1.00 INCH MEIGS TN AMATEUR RADIO
1025 PM TSTM WND DMG MOUNT CREST 35.67N 85.24W
06/19/2011 BLEDSOE TN LAW ENFORCEMENT
ONE TREE DOWN ON BIG SPRING GAP RD.
1028 PM FUNNEL CLOUD MOUNT CREST 35.67N 85.24W
06/19/2011 BLEDSOE TN TRAINED SPOTTER
1028 PM HAIL NIOTA 35.51N 84.55W
06/19/2011 E0.75 INCH MCMINN TN AMATEUR RADIO
1040 PM HAIL 5 SSE MADISONVILLE 35.46N 84.33W
06/19/2011 E1.00 INCH MONROE TN LAW ENFORCEMENT
1055 PM TSTM WND DMG 1 SE ATHENS 35.44N 84.59W
06/19/2011 MCMINN TN AMATEUR RADIO
TREE DOWN ON HOME AT 108 MASON STREET.
1120 PM TSTM WND DMG MURPHY 35.09N 84.03W
06/19/2011 CHEROKEE NC LAW ENFORCEMENT
TREES AND POWER LINES DOWN COUNTY WIDE.
1135 PM TSTM WND DMG BRASSTOWN 35.02N 83.91W
06/19/2011 CLAY NC LAW ENFORCEMENT
SEVERAL TREES DOWN.
&&Special weather statement, Jun 20, 2:53 AM EDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 253 AM EDT MON JUN 20 2011 TNZ014-015-VAZ001-200745- CLAIBORNE TN-HANCOCK TN-LEE VA- 253 AM EDT MON JUN 20 2011 ...SIGNIFICANT WEATHER ADVISORY FOR LEE...HANCOCK AND CLAIBORNE COUNTIES UNTIL 345 AM EDT... AT 249 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PONZA...OR NEAR PINEVILLE...MOVING SOUTHEAST AT 40 MPH. SMALL HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SNEEDVILLE... HARROGATE-SHAWANEE...TAZEWELL...CUMBERLAND GAP...ARTHUR...EWING... LONE MOUNTAIN...ROSE HILL...HOWARD QUARTER AND EVANSTON. LOCALLY HEAVY RAINS...IN EXCESS OF ONE INCH PER HOUR...MAY OCCUR WITH THESE THUNDERSTORMS. MOTORISTS SHOULD BE ALERT FOR PONDING OF WATER ON ROADWAYS...AND POSSIBLE MINOR FLOODING OF LOW LYING AREAS. DO NOT DRIVE THROUGH WATERS OF UNKNOWN DEPTH. TURN AROUND! DON'T DROWN! DGS
The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 9:03 PM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, Meigs, Morgan, Rhea, Roane | 57 min |
| Jun 19, 9:54 PM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, Loudon, McMinn, Meigs, Monroe, Rhea and 1 more | 51 min |
| Jun 19, 10:11 PM EDT | Areal Flood Advisory | MRX | Bledsoe, Loudon, McMinn, Meigs, Monroe, Rhea and 1 more | 82 min |
| Jun 19, 10:12 PM EDT | Tornado Warning | MRX | Bledsoe, Rhea | 48 min |
| Jun 19, 10:25 PM EDT | Severe Thunderstorm Warning | MRX | McMinn, Monroe, Polk | 50 min |
| Jun 19, 10:45 PM EDT | Tornado Warning | MRX | Meigs, Rhea | 17 min |
| Jun 19, 10:48 PM EDT | Severe Thunderstorm Warning | MRX | Monroe, Polk | 42 min |
| Jun 20, 3:07 AM EDT | Severe Thunderstorm Warning | MRX | Claiborne, Hancock | 38 min |
| Jun 20, 3:27 AM EDT | Severe Thunderstorm Warning | MRX | Grainger, Hamblen, Hancock, Hawkins | 48 min |
| Jun 20, 3:42 AM EDT | Severe Thunderstorm Warning | MRX | Claiborne, Grainger, Hancock | 32 min |
| Jun 20, 3:47 AM EDT | Severe Thunderstorm Warning | MRX | Greene, Hamblen, Hawkins, Washington | 43 min |
| Jun 20, 3:58 AM EDT | Flash Flood Warning | MRX | Claiborne, Hancock | 5 hr |
| Jun 20, 4:23 AM EDT | Severe Thunderstorm Warning | MRX | Claiborne | 52 min |
| Jun 20, 9:40 AM EDT | Severe Thunderstorm Warning | MRX | Hawkins, Sullivan | 50 min |
| Jun 20, 10:59 AM EDT | Areal Flood Advisory | MRX | Hancock, Hawkins, Sullivan | 91 min |
Nearby
Flash Flood Warnings in Tennessee, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.